# SDR AALA202112239619

- Difficulty date: December 19, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,422 hours, 14,523 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE STUCK AT EXIT ROW SEAT 17A. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
